Atiyah, Michael F.
Hyperbolic differential equations and algebraic geometry
Séminaire Bourbaki, Tome 10 (1966-1968) , Exposé no. 319 , p. 87-99
Zbl 0201.12501 | MR 1610456
URL stable : http://www.numdam.org/item?id=SB_1966-1968__10__87_0

Bibliographie

[1] M.F. Atiyah and W.V.D. Hodge - Integrals of the second kind on an algebraic variety, Ann. of Math. 62 (1955), 56-91. MR 74082 | Zbl 0068.34401

[2] I.M. Gel'Fand and G.E. Shilov - Generalized Functions, Volume I. Academic Press (1964). MR 166596 | Zbl 0115.33101

[3] A. Grothendieck - On the de Rham cohomology of algebraic varieties, Publ. I.H.E.S. n°29 (1966), 95-103. Numdam | MR 199194 | Zbl 0145.17602

[4] I. Petrowsky - On the diffusion of Waves and the lacunas for hyperbolic equations, Mat. Sbornik, 17 (1945), 289-368. MR 16861 | Zbl 0061.21309